ever since I came off baclofen (the withdrawal hell is finally ending. many thanks to wellbutrin),

my clonus has been veeeeery bad, to the point that i want to avoid walking.

pretty much bedridden.

thankfully my job is a work from home type of job (translations).

even the slightest weight on my toes start a violent shake in my legs.

Anyone on here having/had trouble with clonus,

and know of any successful treatments?

Going back on baclofen is one option.

I know botox and surgery is an option but I don't know if it works in the case of AMN.

Tizanidine did nothing for me. other than make me groggy.

My muscles are not necessarily stiff.

5 Replies

  • Why did you stop the Baclofen? I had terible clonus and a physical therapist told me I should be on it and then the doctors prescribed it. It has helped me tremendously. I am sorry you are having difficulties.

  • I am going back on it starting tomorrow! starting from 40mg, going to 60. how much do you take?

  • Are you certain you want to start with that much? Maybe take one tablet or even half tablet and see how many hours it lasts before taking the next?

  • i came off it once because i started taking too much and caused me to have withdrawals between doses:-/

  • I take 20 in the morning and 20 at night.

You may also like...